# SDR QR9R2025100200003

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: General aviation
- Filed by: M1 Support Services, repair station QR9R369D
- Make and model: Bolkms BK117C2
- Aircraft serial: 9790
- Aircraft time: 3,760 hours
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: B19030ND05
- Part serial: 12112
- Condition: Failed
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

VEMD LANE 1 FAILED DURING NORMAL APPROACH AND WAS UNABLE TO BE RESET. REMOVED AND REPLACED VEMD IAW 31-60-00, 4-2; MOC SUCCESSFULLY COMPLETED.
